# SDR DXTA2023103099080

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 6,215 hours, 4,107 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: ON LANDING WHEN PRESSING BRAKES THE RIGHT BRAKE HAS A VERY LOUD GRINDING NOISE AND AIRCRAFT STARTS TO PULL EXCESSIVELY TO THE RIGHT. // SIGNOFF// PERFORMED BLEED OF THE BRAKES 3 AND 4 PER CE680A AMM 32-42-00. SOME AIR CAME OUT FROM BRAKES 3 AND 4. PERFORMED OPERATIONAL TEST OF THE BRAKES SUCCESSFULLY PER CE680A AMM 32-42-00
